# SDR QXEA0200808

- Difficulty date: May 8, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 9,841 hours, 13,860 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND MAIN LANDING GEAR SHOCK STRUT CHAFED AT UPLOCK HOOK ROLLER LUGS.  REPAIRED IAW HORIZON AIR EA 2-32-49.
